# SDR SIMA201002603

- Difficulty date: January 24, 2010
- Submitted: January 26, 2010
- Operation: Air carrier
- Aircraft: N802AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145471
- Aircraft time: 20,412 hours, 17,367 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 8005701
- Part serial: A16487
- Condition: Inoperative
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 4602 AFTER TAKEOFF THE CREW REPORTED, RECEIVED A LANDING GEAR AIR/GROUND FAIL MESSAGE ON EICAS.  COULD NOT SELECT GEAR UP.  THE CREW ELECTED TO RETURN TO BOS.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE RIGHT AFT WEIGHT ON WHEELS SWITCH IAW EMB 140 AMM 32-61-02.  OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
